# SDR SWAA2025042126334

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 68,013 hours, 40,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SECECATE FLAP 5. NO FLAP MOVEMENT. ACCOMPLISHED QRH. FLAP EXTENDED TO 15' WITH ALTN FLAP SWITCH. ALTN FLAP EXTENSION WAS NORMAL. NO ASSYMETRY NOTED DURING ALTN FLAP EXTENSION<[01] REF DISCREPANCY TTG8200ZYFBE FOR FLAP TRANSMISSION SERVICING. ADJUSTED LEFT & RIGHT FLAP POSITION TRANSMITTERS PER AMM 27-58-01; OPS CHECK GOOD.
